# SDR ASAA2016041416424

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 27,823 hours, 8,297 cycles
- System (JASC): 2210 · Autopilot System
- Part: Antenna
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN LOST F/D AND A/P DISENGAGED AT G/S CAPTURE.  ACFT GROUNDED.   COMPLIED WITH ALL SPECIAL MAINT PROCEDURES, NO DEFECTS NOTED FROM MAINTENANCE PROCEDURES.  DFCS FAULT REVIEW SHOWED NUMEROUS RAD ALT 1 FAULTS.  REMOVED & REPLACED, AND TESTED NR 1 RAD ALT RX AND TX ANTENNAS IAW AMM 34-33-11-400-801, TEST PASSED.  ACCOMPLISHED DFCS LAND VERIFY TEST IAW AMM 22-11-00/201, TEST PASSED.
